# SDR AALA201904249010

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737823
- Aircraft serial: 33247
- Aircraft time: 9,657 hours, 3,889 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT ON SEAT ROW 29, RIGHT HAND WAS INOPERATIVE. RESEATED/LOCKED PIN ON CONNECTOR 0201875-003 AT SEAT ROW 29 PER SWPM B737 20-42-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER B737 AMM 33-51-00.
